# SDR YENA2025070800700

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING 1 POSITION, CRACK DIRECTION IS 1 OCLOCK, CRAC K DEPTH IS 0.110 INCH, AT AFT GALLEY AREA (1 EA); (RESOLVED ON W/O: 1381843 TASKCARD: NR-00040) REF AEROMAN NR 2025-315738 WO 2025177/1 REPAIRED FR68 RH SIDE IN FASTENER HOLE LOWER INBOARD AT DOOR STOP FITTING 1 IAW A320 53-41-12-300-010 THIS REPAIR IS CATEGORY B AND INSPECTION THRESHOLD FROM TIME OF ADL / REPAIR EMBODIMENT 24500FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS 10700FC (FH NOT RELEVANT), INSPECTION METHOD HFEC (REFER TO NTM CHAPTER 51-10-08) AND ROTOTEST (REFER TO AMM TASK 53-41-00-220-813) IAW A320 SRM 53-41-12-205-009 DONE BY J. FLAMENCO 8647518 FUR-A320-53-02364 ASSIGNED.
